MathSciNet Relay Station
MathSciNet bibliographic data
MR1014153 34G10 (34A05 47E05)
Kochubeĭ, A. N. The Cauchy problem for evolution equations of fractional order. (Russian) Differentsial′nye Uravneniya 25 (1989), no. 8, 1359--1368, 1468; translation in Differential Equations 25 (1989), no. 8, 967–974 (1990)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement